MAUDE Adverse Event Report: COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180600777
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated that they have excess bubbling when using the 6ml syringe to draw up blood.There was no patient harm.
 
Additional Manufacturer Narrative
The manufacturing site received sixteen (16) syringe assemblies for evaluation.A complete investigation was performed.Visual and physical inspection to the quality inspection standard, including leak testing, was conducted.No defects were identified relating to the reported condition were identified.The device history record (dhr) for the lot reported indicates that the product and specification requirements were met with no non-conforming product identified relating to this customer report.No issues were identified as a result of the current investigation including product analysis.Although the reported issue cannot be confirmed per the current investigation, due to the complaint trend, this information has been communicated to the appropriate production and engineering personnel for heightened awareness.Per the manufacturing site¿s procedure, complaint trends are evaluated during the monthly corrective and preventive action (capa) meeting to determine if a capa is warranted.At this time, there is not enough information and a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
6ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10174265
Report Number1915484-2020-01172
Device Sequence Number14048274
Product Code FMF
UDI-Device Identifier10884521013582
UDI-Public10884521013582
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180600777
Device Catalogue Number1180600777
Device Lot Number935714X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1